# SDR HNAA0700076

- Difficulty date: April 20, 2007
- Submitted: May 13, 2007
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 40,915 hours, 45,867 cycles
- Engine: Pwa PW120A
- Engine time: 37,864 hours, 42,112 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 310450001
- Part serial: 120911
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 37,864 hours, 42,112 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH NR 2 ENGINE RUNNING, SELECTED BLEED AIR CAUSED MIST OR SMOKE IN CABIN.  FERRIED AIRCRAFT TO MDT, MDT INSPECTED AIRCRAFT FOUND NR 2 ENGINE HAD OIL IN BLEEDS.  REMOVED AND REPLACED ENGINE.
